The article you requested is

Olanzapine-Induced Hyperprolactinemia and Galactorrhea Reversed With Addition of Bromocriptine: A Case Report

J Clin Psychiatry 2005;66(2):269-270 [letter]

Because this piece does not have an abstract, we have provided for your benefit the first 3 sentences of the full text.

Sir: Olanzapine has been suggested as an antipsychotic without sustained hyperprolactinemic effects and has been reported to result in decreased prolactin levels in patients who have experienced hyperprolactinemia with other atypical antipsychotic medications.1–3 We report here on a patient who experienced good efficacy with a switch from clozapine to olanzapine, but developed sustained olanzapine-induced hyperprolactinemia and galactorrhea that resolved with the addition of bromocriptine.

Case report. Ms. A, a 28-year-old white woman with schizoaffective disorder (DSM-IV), came to our clinic in 1998 for outpatient treatment of her condition.​​​